Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Vanishing theorems and conjectures for the $\ell^2$–homology of right-angled Coxeter groups

Michael W Davis and Boris Okun

Geometry & Topology 5 (2001) 7–74
Bibliography
1 T Akita, Euler characteristics of Coxeter groups, PL–triangulations of closed manifolds, and cohomology of subgroups of Artin groups, J. London Math. Soc. $(2)$ 61 (2000) 721 MR1766100
2 E M Andreev, Convex polyhedra in Lobačevskiĭspaces, Mat. Sb. $($N.S.$)$ 81 (123) (1970) 445 MR0259734
3 E M Andreev, Convex polyhedra of finite volume in Lobačevskiĭspace, Mat. Sb. $($N.S.$)$ 83 (125) (1970) 256 MR0273510
4 M F Atiyah, Elliptic operators, discrete groups and von Neumann algebras, from: "Colloque “Analyse et Topologie” en l'Honneur de Henri Cartan (Orsay, 1974)", Astérisque 32–33, Soc. Math. France (1976) 43 MR0420729
5 M Bestvina, M Kapovich, B Kleiner, Van Kampen's embedding obstruction for discrete groups, Invent. Math. 150 (2002) 219 MR1933584
6 N Bourbaki, Éléments de mathématique, Masson (1981) 290 MR647314
7 G E Bredon, Sheaf theory, Graduate Texts in Mathematics 170, Springer (1997) MR1481706
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
9 W Browder, Surgery on simply-connected manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete 65, Springer (1972) MR0358813
10 R Charney, M Davis, The Euler characteristic of a nonpositively curved, piecewise Euclidean manifold, Pacific J. Math. 171 (1995) 117 MR1362980
11 J Cheeger, M Gromov, Bounds on the von Neumann dimension of $L^2$–cohomology and the Gauss–Bonnet theorem for open manifolds, J. Differential Geom. 21 (1985) 1 MR806699
12 J Cheeger, M Gromov, $L_2$–cohomology and group cohomology, Topology 25 (1986) 189 MR837621
13 J Cheeger, W Müller, R Schrader, On the curvature of piecewise flat spaces, Comm. Math. Phys. 92 (1984) 405 MR734226
14 S s Chern, On curvature and characteristic classes of a Riemann manifold, Abh. Math. Sem. Univ. Hamburg 20 (1955) 117 MR0075647
15 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. $(2)$ 117 (1983) 293 MR690848
16 M W Davis, Coxeter groups and aspherical manifolds, from: "Algebraic topology, Aarhus 1982 (Aarhus, 1982)", Lecture Notes in Math. 1051, Springer (1984) 197 MR764580
17 M W Davis, Nonpositive curvature and reflection groups, from: "Handbook of geometric topology", North-Holland (2002) 373 MR1886674
18 M Davis, T Januszkiewicz, R Scott, Nonpositive curvature of blow-ups, Selecta Math. $($N.S.$)$ 4 (1998) 491 MR1668119
19 M W Davis, G Moussong, Notes on nonpositively curved polyhedra, from: "Low dimensional topology (Eger, 1996/Budapest, 1998)", Bolyai Soc. Math. Stud. 8, János Bolyai Math. Soc. (1999) 11 MR1747268
20 J Dodziuk, de Rham–Hodge theory for $L^2$–cohomology of infinite coverings, Topology 16 (1977) 157 MR0445560
21 J Dodziuk, $L^2$ harmonic forms on rotationally symmetric Riemannian manifolds, Proc. Amer. Math. Soc. 77 (1979) 395 MR545603
22 H Donnelly, F Xavier, On the differential form spectrum of negatively curved Riemannian manifolds, Amer. J. Math. 106 (1984) 169 MR729759
23 B Eckmann, Introduction to $l_2$–methods in topology: reduced $l_2$–homology, harmonic chains, $l_2$–Betti numbers, Israel J. Math. 117 (2000) 183 MR1760592
24 M S Farber, Homological algebra of Novikov–Shubin invariants and Morse inequalities, Geom. Funct. Anal. 6 (1996) 628 MR1406667
25 M Farber, von Neumann Betti numbers and Novikov type inequalities, Proc. Amer. Math. Soc. 128 (2000) 2819 MR1664370
26 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
27 M Gromov, Kähler hyperbolicity and $L_2$–Hodge theory, J. Differential Geom. 33 (1991) 263 MR1085144
28 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
29 J L Gross, T W Tucker, Topological graph theory, Wiley-Interscience Series in Discrete Mathematics and Optimization, John Wiley & Sons (1987) MR898434
30 A Haefliger, Complexes of groups and orbihedra, from: "Group theory from a geometrical viewpoint (Trieste, 1990)", World Sci. Publ., River Edge, NJ (1991) 504 MR1170375
31 H Kesten, Full Banach mean values on countable groups, Math. Scand. 7 (1959) 146 MR0112053
32 J Lott, W Lück, $L_2$–topological invariants of 3–manifolds, Invent. Math. 120 (1995) 15 MR1323981
33 W Lück, $L_2$–Betti numbers of mapping tori and groups, Topology 33 (1994) 203 MR1273782
34 J J Millson, On the first Betti number of a constant negatively curved manifold, Ann. of Math. $(2)$ 104 (1976) 235 MR0422501
35 G Moussong, Hyperbolic Coxeter groups, PhD thesis, Ohio State University (1988)
36 D Sullivan, Travaux de Thurston sur les groupes quasi-fuchsiens et les variétés hyperboliques de dimension 3 fibrées sur $S^1$, from: "Bourbaki Seminar, Vol. 1979/80", Lecture Notes in Math. 842, Springer (1981) 196 MR636524
37 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 59 (1986) 99 MR823443
38 W P Thurston, Orbifolds and Seifert Fiber Spaces, (1990)
39 C T C Wall, Rational Euler characteristics, Proc. Cambridge Philos. Soc. 57 (1961) 182 MR0122853